# SDR 96FDEA00949

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nr 4 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, NR 4 L/E FLAP WOULD SHOW INTRANSIT, AMBER LIGHT ON SECOND OFFICER'S PANEL.  COMPLIED WITH L/E DEVICE MALFUNCTION DURING FLAP RETRACTION A.  NR 4 L/E FLAP W/N RETRACT, RETURNED TO MIA.  REMOVED JUMPER FROM NR 4 L/E FLAP SWITCH AND RECONNECTED SWITCH.  FUNCTION CHECKED TEST LEADING FLAPS PER MM 27-81-0 PAGE 512.  BOTH FWD AND SECOND OFFICER'S PANEL AND L/E FLAPS NORMAL.  WORK RELEASE ITEM NR 27-80/1079, CLEARED MOCC NOTIFIED.
